Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On prolongability of solutions of functional-di_erential inclusions with multivalued impulses

Annotation

The problem of extendability of solutions for a functional-differential inclusion with lower semicontinuous Volterra operator (in the sense of Tikhonov) is considered.

Keywords

functional-differential inclusion; multivalued impulses, extendable solution

Full-text in one file

Download

UDC

517.911, 517.968

Pages

727-729

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.